Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The differentiability of the hairs of $ {\rm exp}(Z)$


Author: M. Viana da Silva
Journal: Proc. Amer. Math. Soc. 103 (1988), 1179-1184
MSC: Primary 30D05; Secondary 58F08, 58F11
MathSciNet review: 955004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the hairs of the exponential-like maps $ f(z) = \lambda {e^z}$ are smooth curves. This answers affirmatively a question of Devaney and Krych. The proof is constructive in the sense that a dynamically defined $ {C^\infty }$ parametrization is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D05, 58F08, 58F11

Retrieve articles in all journals with MSC: 30D05, 58F08, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955004-1
PII: S 0002-9939(1988)0955004-1
Keywords: Exponential-like map, itinerary, hair, symbolic dynamics
Article copyright: © Copyright 1988 American Mathematical Society